# SDR ASAA2017031920200

- Difficulty date: March 19, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 6,169 hours, 2,098 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ON MONITORING PANEL AFTER LANDING.  ACFT GROUNDED. ELEC LIGHT MESSAGE BITE PROCEDURE DONE, IAW FIM 24-31 TASK 801,  FAULT CLEARED. INTERMITTENT FAULT IAW FIM 24-34 TASK 802.  REPAIR CONFIRMATION DONE.
